# SDR SWAA2021082307973

- Difficulty date: August 16, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST HANDLE LOOSE ; / [01] TIGHTEN L2 DOOR ASSIST HANDLE AS PER B 737 AMM 52-13-31-400-802; [02] VERIFIED FINAL STEP #1
